# SDR ASOA2012092702307

- Difficulty date: September 13, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 20,177 hours, 18,663 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Part time: 988,248 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN COMPARTMENT FLOORBEAM BS 484 CRACKED AT RBL 36 AND LBL 36.  REPAIRED IAW REO 601R-53-41-059 AND NDTM PT1 51-20-06.
